RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra Logika, 2003 Volume 42, Number 6, Pages 712–726 (Mi al51)

This article is cited in 7 papers

Restricted Interpolation and the Projective Beth Property in Equational Logic

L. L. Maksimova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Interconnections between syntactic and categorical properties of equational theories are established. The notions of restricted interpolation and of restricted amalgamation are introduced and their equivalence proved; interrelations of the above-mentioned properties and the projective Beth property, interpolation, and amalgamation are studied.

Keywords: equational logic, restricted interpolation, restricted amalgamation, projective Beth property.

UDC: 510.64:512.57

Received: 30.01.2002


 English version:
Algebra and Logic, 2003, 42:6, 398–406

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025